i am 78 &suffering from depression
Hi m lucey! Most people who experience nausea when starting venlafaxine find this side effect generally lasts a few days to a week or so while they adjust to the medication. Check with your doctor because you can usually use a home remedy/over the counter remedy to ease it. Here in the U.S. that would be Pepto Bismol, Emetrol. Bonine, or meclizine for instance. I'm sorry I don't know the UK brand names.
Try to stick it out because Vensir is a very effective drug for depression once you get past the initial days.
Best regards, Wildcat
Lucey, I am so sorry Nausea is terrible Please listen to my friend Wildcat vet she knows her stuff and if it has been a while give your doctor a call there are many things that can stop nausea that the doctor can give you. And you could also talk about what would be the best choice that would not give you Nausea again. You do need to be eating small amounts and drinking some juices or water at least. but give your doctor a call and see what you can come up with. Try and have a good day my dear.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm taking pristiq. This is day 10th. I was feeling nausea, dry mouth and dizzy for the 1st week. So
Posted 9 Jan 2013 • 1 answer
Posted 23 Apr 2013 • 3 answers
Posted 27 Sep 2014 • 1 answer
Posted 7 Mar 2015 • 1 answer
Posted 30 Mar 2017 • 3 answers